# SDR 2015FA0000653

- Difficulty date: December 16, 2015
- Submitted: December 16, 2015
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Aircraft time: 7,948 hours
- Engine: Lyc AEIO540D4D5
- Engine time: 749 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103572101
- Part serial: H10D
- Condition: Failed
- Part time: 1,252 hours, 1,252 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE OUT OF IGNITION SWITCH DURING START UP.  INVESTIGATION FOUND THE STARTER SWITCH HAD INTERNALLY ARCED ACROSS THE CONTACTS.
